MathSciNet Relay Station
MathSciNet bibliographic data
MR2735926 05C57 (05C12 05C35 05C90 91A43)
Cai, Leizhen; Cheng, Yongxi; Verbin, Elad; Zhou, Yuan Surviving rates of graphs with bounded treewidth for the firefighter problem. SIAM J. Discrete Math. 24 (2010), no. 4, 1322–1335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement